Ear, Nose & Throat Community
clarithromycin antibiotics
About This Community:

This patient support community is for discussions relating to ear, nose and throat issues, ear infections, nasal polyps, sore throats, and swollen glands.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

clarithromycin antibiotics

been given acourse of clarithromycin antibiotics is leaving a very bad taste in my mouth is this ok? how long if okbefore they start working?
Avatar dr f tn
Hello and hope you are doing well.

Your symptoms of bad taste could be a side effect of the medication. The common side effects with clarithromycin are diarrhea, nausea, abnormal taste and abdominal pain. Discuss your symptoms with your consulting doctor he may change the dose or the medications.  

Hope this helped and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
JimBean315
Palm Coast, FL
612551 tn?1450025775
Blank
Jerry_NJ
NJ